| Model Number |
10601 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage and move on balloon occurred.A 3.00x12mm synergy ii drug-eluting stent was advanced to treat the lesion.However, when the device was removed, it was noticed that the stent was mangled and slipped on the balloon.The procedure was completed with a different device.No patient complications were reported.